# SDR ASAA0611033

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- Aircraft time: 68,590 hours, 60,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2141692
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE BARRIER NR 8 EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.  REPLACED BATTERY PACK, OPS OKAY.
